Open Access
Translator Disclaimer
December 2011 On certain extremal pencils of curves with respect to the total reducibility order
Viet Kh. Nguyen
Proc. Japan Acad. Ser. A Math. Sci. 87(10): 194-198 (December 2011). DOI: 10.3792/pjaa.87.194

Abstract

We consider another application of the Ogg-Shafarevich-Grothendieck formula (abbr. OSG) to pencils of plane curves of degree $d$ with certain extremal properties of reducibility. Besides some new results for extremal pencils we treat also various aspects of the topics, e.g. pencils with small number of special fibres, families with $(2IV_{d})$, etc.

Citation

Download Citation

Viet Kh. Nguyen. "On certain extremal pencils of curves with respect to the total reducibility order." Proc. Japan Acad. Ser. A Math. Sci. 87 (10) 194 - 198, December 2011. https://doi.org/10.3792/pjaa.87.194

Information

Published: December 2011
First available in Project Euclid: 1 December 2011

zbMATH: 1328.14012
MathSciNet: MR2863413
Digital Object Identifier: 10.3792/pjaa.87.194

Subjects:
Primary: 11G30 , 14H10

Keywords: Extremal pencils , Ogg-Shafarevich-Grothendieck formula , total reducibility order

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.87 • No. 10 • December 2011
Back to Top